The aim of this study was to evaluate the risk factors, clinical implications, and prognosis of new-onset seizures that occurred after pediatric liver transplantation, and to assess the efficacy of levetiracetam treatment. The clinical and laboratory data of liver transplanted 28 children who had seizures after liver transplantation and specifically of 18 children who received levetiracetam were analyzed retrospectively. Sixteen patients (88.9%) remained seizure-free and in 2 (11.1%), more than 50% reduction in seizures were detected with levetiracetam treatment. In conclusion, seizures are generally the most common complication by a spectrum of seizure types, and sometimes cause symptomatic epilepsy. The most common risk factors for seizures in transplant recipients is immunosuppressant toxicity. Currently, there isn't a specific treatment involving the transplant patient population. Levetiracetam may be preferable in pediatric patients as it's reliable for liver disease and has advantages in the treatment of postoperative seizures due to its intravenous usage.